# SDR SWAA2025032407534

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8763L
- Make and model: Boeing 737-8
- Aircraft serial: 67215
- Aircraft time: 8,802 hours, 4,448 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL - RIGHT HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED.<[01] R&R RIGHT HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED. IAW AMM 53-31-31;[02] R&R RIGHT HORIZONTAL STAB UPPER FWD SLIDING SEAL. IAW AMM 53-31-31
